Our expert says:
Oh dear. If one has such a disorder ( and many others known to medicine ) it is very rarely wise to just stop the meds. If they are causing troublesome side-effects, you need to discuss this with your doc, and he could modify the dose or change the meds, to find a combination that works but without the severe side-effects.
From your description, you might well be sinking into a depression - DO make an urgent appointment with the clinic ( urgent because it may be quicker and easier to rectify things if one starts early rather than late ) and get the situation reviewed and discuss treatment options, telling them about the side-effects you found such a problem last time.
You CAN get the help you need and deseve and get out of this awful level of depression, and with appropriate meds and treatment, could prevent or limit further episodes, leaving you able to enjoy life, both in yourself and with your fine child
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.